# SDR CA111216004

- Difficulty date: December 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 17,247 hours
- Engine: Ge CF348C5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59113602
- Condition: Chafed
- Location: Lt Wing
- Part time: 19,915 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE SERVICE CHECK, CIRCUMFERENCIAL DAMAGE WAS FOUND ON THE LT FLAP DRIVE TQ TUBE AT WS 128 TO 97.  IT APPEARS THAT THE TQ TUBE HAS BEEN RUBBING ON THE PLASTIC CONTAINMENT RING AT THIS LOCATION, THE CLEARANCE ON THE FWD SIDE OF THE TUBE TO THE CONTAINMENT RING IS MINIMAL. THE TQ TUBE WAS WORN BEYOND LIMITS AND WAS REPLACED.
